# SDR 99ZZZX1899

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46BE
- Make and model: Beech A100
- Aircraft serial: B214
- System (JASC): 5260 · Entrance Stairs
- Part: Frame
- Part number: 50430043865
- Condition: Cracked
- Location: Airstair Door
- Part time: 9,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ORIGINATING FROM HOLE IN FRAMES WHERE THE UPPER LATCH BOLTS GO THROUGH.  THESE CRACKS WENT THROUGH THE TWO SCREW HOLES ADJACENT TO THE LATCH BOLT HOLE AND CONTINUED UP THE FRAMES.
